Tomorrow is Saturday.
We have nothing planned.
That is my favorite kind of Saturday.
Last weekend, Josh took the three big kids on a bike ride in the afternoon while the three ‘babies’ slept. I got a lot done around the house and I have a feeling tomorrow has the potential to be one of those days again.
I have big hopes for tomorrow. I’d like to open every window in the house.
Take the sheets off of all the kids’ beds and wash them.
Dust every room in the house….and the ceiling fans…yikes.
Make Pioneer Woman’s Cinnamon Rolls for breakfast.
Pull some weeds from my emerging flower beds.
Sip lemonade on the back patio, under the umbrella, while reading a good book…wait a minute…back to reality! I’ll settle for drinking lemonade with my lunch…maybe under the umbrella… on the back patio. 🙂
I want to relax. I don’t want to raise my voice at the children…or my husband!
I was suppose to take Sister to get her ‘hair did’ tonight, but the plans fell through (huge relief!) and she got on Green today at school, so we’re going to celebrate tonight and go out, just the two of us, after the babies go to bed. I’m thinking I had better get started on those cinnamon rolls tonight so all I have to do in the morning is put them in the oven and make the glaze. Oh it will be so yummy.
Ooooh, maybe I’ll get up early tomorrow and go for a walk…if these steroids don’t kick my butt again tonight. Please, Lord, let me sleep tonight and not feel like I might die before the sun comes up.
Just when I thought I’d rather have the pain of the subacute thyroiditis over the side effects of the steroids…the steroids wore off, the full pain came back…and I changed my mind, poured a big glass of sweet tea, and downed another handful of Prednisone.
I almost died of shock when I looked up the side effects of Predisone and found that I was experiencing almost ALL of the “Less Frequent or Rare” side effects. For example:
flush cheeks or face
And, are you ready for this one?
….HICCUPS!!! I’m not lying. I was bent over in pain last night from six or seven rounds of hard hiccups…you know, the kind that feel like someone is stabbing you in the chest or the throat? It was terrible! So I literally gasped when I read that hiccups was a REAL SIDE EFFECT of this drug! This is a drug from hell and I hope to never be on it again….ever…in my life!
The best (**sarcasm**) part is, the doctor never returned my call today, so I don’t know if I’m suppose to keep taking this drug from hell, or stop right away for chance of fatality. Who knows! I guess if I’m still posting about it Monday we’ll know everything is just fine and I’m just one of those lucky people who get the diseases only 1% of the population get and experience the “RARE” side effects that no one else ever experiences.
I hope you all enjoy the BEAUTIFUL Spring Weather tomorrow!!
Missing my friend. Praying for your health (and Jessie’s too). Hating my schedule since it doesn’t involve coffee time with you anymore. Looking forward to seeing how things work out with ‘your girls’. Anticipating a change in current circumstances that allows us to have a decent coversation.